| Model Number |
C584D |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Additional information was requested, and the following was obtained: procedure name and date? no further information is available.Event date? no further information is available.What tissue structure was the needle located? no further information is available.What was used to complete the procedure? no further information is available.No further information will be provided.To date, the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date, and a suture was used.During the procedure, the needle broke at the tip as it was held while pulling the suture.No pieces fell into the patient.The broken needle piece was found.There were no adverse patient consequences reported.Additional information was requested.